Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

The spectrum and the stability of the Chebyshev collocation operator for transonic flow


Author: Dalia Fishelov
Journal: Math. Comp. 51 (1988), 559-579
MSC: Primary 65M10; Secondary 76H05
MathSciNet review: 930225
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The extension of spectral methods to the small disturbance equation of transonic flow is considered. It is shown that the real parts of the eigenvalues of its spatial operator are nonpositive. Two schemes are considered; the first is spectral in the x and y variables, while the second is spectral in x and of second order in y. Stability for the second scheme is proved. Similar results hold for the two-dimensional heat equation.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65M10, 76H05

Retrieve articles in all journals with MSC: 65M10, 76H05


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1988-0930225-0
PII: S 0025-5718(1988)0930225-0
Keywords: Spectral methods, transonic flow, stability, Chebyshev polynomials, eigenvalue problems
Article copyright: © Copyright 1988 American Mathematical Society